# SDR ABXA20160202022

- Difficulty date: February 2, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N798AX
- Make and model: Boeing 767-200
- Aircraft serial: 23431
- Aircraft time: 64,504 hours, 47,479 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Part number: 113T131415
- Part serial: ABXV654
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 FLAP SUPPORT 1-3, BEAM HAS A GOUGE AROUND FASTENER HOLE.  REPAIRED HOLE ON THE NR 2, 1 - 3 BEAM FOR THE NR 2 FLAP SUPPORT IAW REA CO57-61933-MR.  PN 113T1314-15, PART NAME 1 - 3 BEAM.  SN ABXV654, WS LOCATION, 616.2 - 616.2.  ACFT WAS GNDED.
